# SDR SWAA2021092706621

- Difficulty date: August 13, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES ; / [01] IDENTIFIED PANEL 661BB IAW SRM 57-51-01-0I-1 FIGURE 3; SHEET 1; TABLE 3; ITEM 9. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4B(5B). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-9 PER SRM 57-51-01-2R-1 PAR 4B(2).;
